Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 11 - 20 from 20

Show all | 1-10 | 11-20


Author(s): Jan De Beule, Andreas Klein, Klaus Metsch, Leo Storme
Title: Partial ovoids and partial spreads in symplectic and orthogonal polar spaces
Year: 2006
Journal: European J. Combin.
Status: published
Keywords: polar space, quadric, partial ovoid, partial spread
Comment: final version (http://dx.doi.org/10.1016/j.ejc.2007.06.004)
Files: DKMS1_final.pdf
EJC Homepage (ScienceDirect)


Author(s): Jan De Beule, Andreas Klein, Klaus Metsch, Leo Storme
Title: Partial ovoids and partial spreads in hermitian polar spaces
Year: 2006
Journal: Des. Codes Cryptography
Status: published
Keywords: polar space, hermitian variety, partial ovoid, partial spread
Comment: final version (10.1007/s10623-007-9047-8)
Files: DKMS2.pdf
DCC Homepage (SpringerLink)


Author(s): Jan De Beule, Klaus Metsch
Title: The maximum size of a partial spread in H(5,q^2) is q^3+1
Year: 2005
Journal: J. Combin. Theory Ser. A.
Status: published
Keywords: polar space, Hermitian variety, spread
Comment: final version (http://dx.doi.org/10.1016/j.jcta.2006.08.005)
Files: dbmh5q.pdf
JCTA Homepage (ScienceDirect)


Author(s): O. Heden, S. Marcugini, F. Pambianco, Leo Storme
Title: On the non-existence of a maximal partial spread of size 76 in $PG(3,9)$
Year: 2005
Journal: Ars Combin.
Status: accepted
Keywords: Blocking sets, maximal partial spreads
MSC-Classification: 05B25, 51E20, 51E21, 51E23
Files: artmps76PG39.pdf, artmps76PG39.ps


Author(s): Jan De Beule, Klaus Metsch
Title: Minimal blocking sets of size q^2+2 of Q(4,q), q an odd prime, do not exist
Year: 2004
Journal: Finite Fields Appl., 11 (2005) 305--315
Status: published
Keywords: ovoid, blocking set, polar space, parabolic quadric
Files: debeulemetschffa.pdf
FFA Homepage (ScienceDirect)


Author(s): Jan De Beule, Klaus Metsch
Title: The Hermitian variety H(5,4) has no ovoid
Year: 2004
Journal: Bull. Belgian Math. Soc. Simon Stevin (proceedings of the conference finite geometry 2004, La Roche)
Status: accepted
Keywords: ovoid, polar space, hermitian variety
Files: debeulemetschh54.pdf


Author(s): Bernhard Muehlherr, Hendrik Van Maldeghem
Title: Moufang Sets from Groups of Mixed Type
Year: 2004
Journal: J. Algebra
Status: accepted
Keywords: Moufang quadrangles, Moufang octagons, exceptional quadrangles
MSC-Classification: 51E24
Files: moufset.pdf


Author(s): Jan De Beule, Klaus Metsch
Title: The smallest minimal blocking sets of H(2n,q^2)
Year: 2003
Journal: Disc. Math., 294 (2005) 75--81 (proceedings of the conference finite geometries 2003, Irsee)
Status: published
Keywords: polar space, hermitian variety, blocking set
ScienceDirect, link to journal issue


Author(s): Jan De Beule, Klaus Metsch
Title: Small point sets that meet all generators of Q(2n,p), p > 3 prime
Year: 2003
Journal: Journal of Combinatorial Theory Ser. A
Status: published
Keywords: polar spaces; quadrics; blocking sets
sciencedirect link to journal issue


Author(s): Klaus Metsch, Leo Storme
Title: Partial linear complexes of $PG(3,q)$
Year: 2002
Journal: Discr. Math. 255 (2002), 287-296
Status: published
Keywords: linear complex, partial linear complex, finite projective spaces
MSC-Classification: 05B25, 51E20


Show all | 1-10 | 11-20

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login